MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 BROACH CORAIL AMT 8; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS, INC. 1818910 BROACH CORAIL AMT 8; HIP INSTRUMENTS : BROACHES
Catalog Number L20408
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 8 corail broach will not attach to the anterior approach kincise broach adapter.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BROACH CORAIL AMT 8
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
b.p. 256
warsaw IN 46582 0988
MDR Report Key8672092
Report Number1818910-2019-95322
Device Sequence Number2118133
Product Code HTQ
UDI-Device Identifier10603295258100
UDI-Public10603295258100
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20408
Device Lot NumberA0211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1